You are not currently logged in.
Access JSTOR through your library or other institution:
Two-Moment Decision Models and Expected Utility Maximization
The American Economic Review
Vol. 77, No. 3 (Jun., 1987), pp. 421-430
Published by: American Economic Association
Stable URL: http://www.jstor.org/stable/1804104
Page Count: 10
Preview not available
Two-moment decision models are consistent with expected utility maximization only if the choice set or the agent's preferences are restricted. This paper identifies a restriction which is sufficient to ensure this consistency and confirms that it holds in many economic models. The implications for economic analysis are then derived.
The American Economic Review © 1987 American Economic Association